International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 129 | Views: 144

Research Paper | Mathematics | India | Volume 6 Issue 3, March 2017

Interference Problem of Machines Embedded with Fuzziness

R. Sivaraman [3] | Dr. Sonal Bharti

Abstract: Machine interference is a significant problem in many manufacturing system and client server computing. Machine interference problem involve many parameters like break down rate, service rate, machine production rate, etc. Due to uncontrollable factors parameters in the machine interference problem may be fuzzy. This paper, proposes a methodology for constructing system performance measures, where breakdown rate and service rate are trapezoidal fuzzy numbers. Function principle is used as arithmetic operations of fuzzy trapezoidal numbers. Numerical example is solved successfully to illustrate the validity of the proposed approach. Since the system characteristics being expressed as a fuzzy trapezoidal numbers more information is provided for used by Management. By extending the fuzzy environment, the fuzzy queues can be represented more accurately by using the proposed approach, and the analysis of results for such queuing model will be useful and significant for system designers and practitioners.

Keywords: Machine Interference problem, Function principle, Graded Mean Integration Representation

Edition: Volume 6 Issue 3, March 2017,

Pages: 822 - 825

How to Download this Article?

Type Your Email Address below to Download the Article PDF

How to Cite this Article?

R. Sivaraman, Dr. Sonal Bharti, "Interference Problem of Machines Embedded with Fuzziness", International Journal of Science and Research (IJSR), Volume 6 Issue 3, March 2017, pp. 822-825,

Similar Articles with Keyword 'Machine'

Downloads: 8

Research Paper, Mathematics, Uganda, Volume 10 Issue 9, September 2021

Pages: 1662 - 1692

The Birch and Swinnerton-Dyer Conjecture

Adriko Bosco [5]

Share this Article

Downloads: 114

Research Paper, Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1699 - 1701

Mathematical Behaviour of a System with Failures due to Machinery Defects and Random Shocks

Mukesh Kumar [21] | Varun K Kashyap

Share this Article